# SDR HNAA2019052900193

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 47,857 hours, 69,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROLL SPOILER, OTBD HYD CAUTION LIGHT ILLUMINATED DURING CLIMB OUT.  SELECTED NR 2 SPOILER, PUSH OFF CAUTION LIGHT REMAINED ILLUMINATED.  R & R THE 2762-S14 AND ASSOCIATED WIRING. RIGGED AND OPS CHECKED IAW  MM 27-14-07. OK FOR SERVICE.
